# SDR AALA2018082079016

- Difficulty date: August 6, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217320100
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM, FRAME 68, -Y160.  REPLACED THE FLOORBEAM IAW SRM 51-72-11, AND DRAWING D53472780.
